Dr. Abdullah Shoaib
Assistant Professor
PhD, Mathematics
Profile
Fixed Point Theory and Applications, Functional Analysis, Topology

Education

PhD
2016

Experience

Monday, August 8, 2005
Wednesday, November 14, 2018

Citations

https://scholar.google.com/citations?user=kef1LBcAAAAJ&hl=en

Publication

1. FIXED POINT RESULTS FOR A PAIR OF MULTI DOMINATED MAPPINGS ON A SMALLEST SUBSET IN K-SEQUENTIALLY DISLOCATED QUASI METRIC SPACE...
T RASHAM, A SHOAIB, C PARK, M ARSHAD
Journal of Computational Analysis and Applications, 2018, 25 (5), 975-986.

2. Fixed point results for fuzzy mappings in a b-metric space
A Shoaib, P Kumam, A Shahzad, S Phiangsungnoen, Q Mahmood
Fixed Point Theory and Applications, 2018, 1-12.

3. MODIFIED BANACH FIXED POINT RESULTS FOR LOCALLY CONTRACTIVE MAPPINGS IN COMPLETE Gd-METRIC LIKE SPACE
A SHOAIB, Z NISAR, A HUSSAIN, Ö ÖZER, M ARSHAD
Electronic Journal of Mathematical Analysis and Applications, 2018, 6 (1), 144-155.

4. Common Fixed Point Results for the Family of Multivalued Mappings Satisfying Contractions on a Sequence in Hausdorff Fuzzy Metric Space
A Shoaib, A Azam, A Shahzad
Journal of Computational Analysis and Applications, 2018, 24 (4), 692-699.

5. Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
A Shoaib, A Asif, M Arshad, E Ameer
Turkish Journal of Analysis and Number Theory, 2018, 6 (2), 43-48.

6. Common fixed point results for new Ciric-type rational multivalued F-contraction with an application
T Rasham, A Shoaib, N Hussain, M Arshad, SU Khan
Journal of Fixed Point Theory and Applications, 2018, 20 (1), 1-16.

7. Multivalued Fixed Point Results for a New Generalized F $ Dominated Contractive Mappings on Dislocated Metric Space with Application
T Rasham, A Shoaib, B Alamri, M Arshad
Journal of Function Spaces, 2018 (Article ID 4808764), 12 pages

8. Fixed Point Theorems of L-Fuzzy Mappings Via a Rational Inequality
A Shahzad, A Shoaib, Q Mahmood
COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, 2018, 9 (1), 77-85

9. Some fuzzy fixed point results for fuzzy mappings in complete b-metric spaces
W Kumam, P Sukprasert, P Kumam, A Shoaib, A Shahzad, Q Mahmood
Cogent Mathematics & Statistics, 2018, 5 (1), 1458933.

10. FIXED POINT RESULTS FOR COMPLETE DISLOCATED Gd-METRIC SPACE VIA C-CLASS FUNCTIONS
A SHOAIB, A ANSARI, Q MAHMOOD, A SHAHZAD
Bulletin of Mathematical Analysis and Applications, 2017, 9 (4), 1-11.

11. FIXED POINT RESULT FOR NEW RATIONAL TYPE CONTRACTION ON CLOSED BALL FOR MULTIVALUED MAPPINGS
T Rasham, A Shoaib, A Muhammad, SU Khan
Italian Journal of Pure and Applied Mathematics, 2017, 38, 551-560.

12. ON DUALISTIC CONTRACTIVE MAPPINGS
M Nazam, M Arshad, O Valero, A Shoaib
TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, 2017, 8 (2), 186-197.

13. Proximal Mapping Involving Fixed Points on closed Ball and Application to Integral Equation
H Aftab, A Muhammad, S Abdullah
Tamap Journal of Mathematics and Statistics, 2017, 1-30.

14. COMMON FIXED POINT THEOREMS FOR FUZZY MAPPINGS IN b-METRIC SPACE
A Shahzad, A Shoaib, Q Mahmood
Italian Journal of Pure and Applied Mathematics, 2017, 419–427.

15. Unique fixed point results on closed ball for dislocated quasi G-metric spaces
A Shoaib, M Arshad, T Rasham, M Abbas
Transactions of A. Razmadze Mathematical Institute, 2017, 171 (2), 221-230

16. Fixed Points of α-Dominated Mappings on Dislocated Quasi Metric Spaces
M Arshad, Z Kadelburg, S Radenovi´c, A Shoaib, S Shukla
Filomat, 2017, 31 (11), 3041-3056.

17. SOME NEW COMMON FIXED POINTS OF GENERALIZED RATIONAL CONTRACTIVE MAPPINGS IN DISLOCATED METRIC SPACES WITH APPLICATION
SU Khan, M Arshad, T Rasham, A Shoaib
Honam Mathematical Journal, 2017, 39 (2), 161-174.

18. FIXED POINT RESULTS FOR THE MULTIVALUED MAPPING ON CLOSED BALL IN DISLOCATED FUZZY METRIC SPACE
A Shoaib, A Azam, M Arshad, A Shahzad
Journal of Mathematical Analysis, 2017, 8 (2), 98-106.

19. FIXED POINT RESULTS FOR THE MULTIVALUED MAPPING IN HAUSDORFF FUZZY METRIC SPACE
A Shahzad, A Shoaib, M Qasim
Journal of fixed point theory, 2017.

20. Fixed Point Results for Multivalued Mappings on a Sequence in a Closed Ball with Applications
A Shoaib, A Azam, M Arshad, E Ameer
Journal of Mathematics and Computer Science, 2017, 17 (2).

21. Fixed Point Results for a Pair of Multivalued Mappings on Closed Ball for New Rational Type Contraction in Dislocated Metric Space
T Rasham, A Shoaib, M Arshad, SU Khan
Journal of Inequalities and Special Functions, 2017, 8 (2).

22. Fixed Point Results for Hardy Roger Type Contraction in Ordered Complete Dislocated Gd Metric Space
A Shoaib, M Arshad, SH Kazmi
Turkish Journal of Analysis and Number Theory, 2017, 5 (1), 5-12.

23. Fixed Point Results for α_{∗}-ψ-multivalued Mappings on an Intersection of a Closed ball and a Sequence Endowed with a Graph
A Shoaib
Bulletin of Mathematical Analysis and Applications, 2016, 8 (4), 43-55.

24. FIXED POINT RESULTS FOR α*-ψ-CIRIC TYPE MULTIVALUED MAPPINGS ON AN INTERSECTION OF A CLOSED BALL AND A SEQUENCE WITH GRAPH.
A Shoaib, A Hussain, M Arshad, A Azam
Journal of Mathematical Analysis, 2016, 7 (3).

25. Some New Fixed Point Results in Metric Spaces with Graph
M Arshad, E Ameer, A Shoaib
Indian Journal of Mathematics, 2016, 58 (1), 117-134.

26. Fixed Points of Locally and Globally Contractive Mappings in Ordered Spaces
A Shoaib, PhD Theses, 2016.

27. FIXED POINTS OF CONTRACTIVE DOMINATED MAPPINGS IN AN ORDERED QUASI-PARTIAL METRIC SPACES
A Shoaib, M Arshad, I Beg
LE MATEMATICHE, 2015, 70 (2), 283-294.

28. From complete dislocated metric space to 0-complete partial metric space
A Shoaib, A Muhammad, A Azam
Journal of advanced research in pure mathematics, 2015, 72, 89-105.

29. α-ν Dominated Mappings and Related Common Fixed Point Results in Closed Ball.
A Shoaib
Journal of Concrete & Applicable Mathematics, 2015, 13(1/2).

30. Fixed points of a pair of locally contractive mappings in ordered partial metric spaces
A Shoaib, M Arshad, A Azam
Matematicki Vesnik, 2015, 67 (1), 26-38.

31. Fixed point in a closed ball in ordered dislocated quasi metric space
I Beg, M Arshad, A Shoaib
Fixed Point Theory, 2015, 16 (2), 195-206.

32. Common fixed point results for α-ψ-contractions on a metric space endowed with graph
N Hussain, M Arshad, A Shoaib
Journal of inequalities and applications, 2014, Article no. 136.

33. Fixed point results for α-ψ-locally graphic contraction in dislocated qusai metric spaces
M Arshad, A Shoaib, A Hussain
Mathematical Sciences, 2014, 8 (3), 79-85.

34. Common fixed points of a pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Partial Metric Spaces.
A Shoaib, M Arshad, MA Kutbi
Journal of Computational Analysis & Applications, 2014, 17 (2).

35. Fixed points results of dominated mappings on a closed ball in ordered partial metric spaces without continuity
M Arshad, A Azam, M Abbas, A Shoaib
University POLITEHNICA of Bucharest, Scientific Bulletin, Series A, 2014, 76( 2).

36. Fixed point of a pair of contractive dominated mappings on a closed ball in an ordered dislocated metric space
M Arshad, A Shoaib, I Beg
Fixed point theory and applications 2013, Article no. 115.

37. Common fixed points of a pair of Hardy Rogers type mappings on a closed ball in ordered dislocated metric spaces
M Arshad, A Shoaib, P Vetro
Journal of function spaces and applications, 2013, Article ID 638181, 9 pages.

38. Fixed points of a pair of Kannan type mappings on a closed ball in ordered partial metric spaces
M Arshad, A Shoaib, M Abbas, A Azam
Miskolc Mathematical Notes, 2013, 14 (3), 769-784

39. Fixed point results of locally contractive mappings in ordered quasi-partial metric spaces
A Shoaib, M Arshad, J Ahmad
The Scientific World Journal, 2013, Article ID 194897, 8 pages.

40. Fixed points of multivalued mappings in fuzzy metric spaces
M Arshad, A Shoaib
Proceedings of the world congress on engineering, 2012, 1, 4-6.

Awards

Achievement